# SDR FDEA202008212229

- Difficulty date: August 21, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP0817426
- Condition: Corroded
- Location: Bs 1159-1229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING AREA, CORROSION ON SEAT TRACK, CLIP NUT LOCATIONS, STA 1159-1229 RBL 78 (MARKED NR 3).  R&R SEAT TRACK, PER SRM 53-70-00 FIG 1 VOL 1 AND DWG SR 10-53-002.
